MAUDE Adverse Event Report: Cardinal Health 200, LLC Cardinal Health; Tube, Double Lumen For Intestinal Decompression And/Or Intubation

Cardinal Health 200, LLC Cardinal Health; Tube, Double Lumen For Intestinal Decompression And/Or Intubation
Model Number 8888266130E
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported it is very hard to pull the top off.The anti-reflux valve is frequently extremely tight.Even opening a new tube, the reflux valve is very tight straight out of the package.They're able to get it out, but have to pull on it pretty hard with both hands before it releases.This is not great for replacing the valve when the tube is in someone's nose.Even new out of the package it is still quite difficult to remove the anti-reflux valve.This is a little different from what it has been like for the last couple years.Twisting, pulling, wiggling.It is all difficult and takes a fair amount of force.The reporter states they are not the only person who has resorted to cutting the blue lumen in order to put a new valve in.Very frequently, it is difficult enough to remove the valve that they have been nervous about hurting the patient or dislodging the tube.
 
Additional Manufacturer Narrative
Additional product code: pif.An investigation is currently underway.Upon completion the results will be forwarded.

Brand Name
Cardinal Health
Common Device Name
Tube, Double Lumen For Intestinal Decompression And/Or Intubation
Manufacturer (Section D)
Cardinal Health 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
Cardinal Health
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
+1(508)618-3640
MDR Report Key50774661
Report Number1423537-2026-00286
Device Sequence Number9424257
Product Code FEG
UDI-Device Identifier10192253012835
UDI-Public(01)10192253012835(17)310131(11)260220(10)2605120864
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K190923
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8888266130E
Device Catalogue Number8888266130E
Device Lot Number2605120864
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2026
Initial Report FDA Received Date09/15/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown